The addition theorem for spherical harmonics and monopole harmonics

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

The addition theorem for spherical harmonics and monopole harmonics is studied in a unified approach. The given theorem is valid for all gauges.

Original languageEnglish
Pages (from-to)490-495
Number of pages6
JournalChinese Journal of Physics
Volume40
Issue number5
Publication statusPublished - 2002 Oct

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint Dive into the research topics of 'The addition theorem for spherical harmonics and monopole harmonics'. Together they form a unique fingerprint.

  • Cite this